Original title :  Journal of Mathematics Learning Innovation
English title :  Journal of Mathematics Learning Innovation
Short title :  JMLI
Frequency :  2 issues per year (March & September)
Number of articles per issue :  6 research articles per issue
DOI :  10.35905/jmlipare.v3i1
EISSN :  2985-4105
PIC :  Muhammad Majdy Amiruddin
Head :  Buhaerah
Publisher :  Institut Agama Islam Negeri Parepare
Language :  Indonesia
Sinopsis

:

 

Journal of Mathematics Learning Innovation (JMLI) is an international open-access peer-refereed journal established for the dissemination of cutting-edge knowledge in the field of mathematics education. This journal was established through collaboration between mathematics education development and mathematics. Starting from 2022, it will be published twice a year (in March and September). All manuscripts submitted will initially be reviewed by the editor and then evaluated by at least two reviewers through a double-blind review process. This is to ensure the quality of manuscripts published in the journal.

 

Journal of Mathematics Learning Innovation is indexed by:

pengumuman |  Tafhim Al-'Ilmi   Zenodo |  ilmu terbukaJurnal Asuhan Keperawatan dan Biomolekuler

Apa itu DOI Jurnal Ilmiah - Kuliah Komputer BloggerPencarian Sekali - PerpustakaanDASAR (mesin pencari) - Wikipediaapp.dimension.ai  

Vol 3 No 1 (2024): Journal of Mathematics Learning Innovation

View All Issues